# SDR SWAA2021030852503

- Difficulty date: February 16, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,393 hours, 32,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLAP TRACK FAIRING 1 PRELOAD PAD AT LT WING REPLACED PRELOAD PAD ON FLAP TRACK FAIRING #1 LT WING IAW SRM B73770 5140020G0 AND B737700 AMM 275128820801.
